# SDR PLGA970703A

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- System (JASC): 3150 · Central Warning
- Part: Weu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DCA - FLT 4210 - LEFT LOW OIL PRESSURE WARNING WAS RECEIVED ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED LEFT ENGINE AND OIL LEVEL WITH NO PROBLEMS FOUND.  THE WEU WAS REMOVED AND PLUG INSPECTOR THEN REINSTALLED.  ENGINE WAS GROUND RUN WITH NO PROBLEMS EN COUNTERED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
